My daughter who is 24 this past week experienced the same issues that you have had. She was in the hospital for three days symptoms were getting worse each day until Sat when she went to stand she couldn't. Her pulse ranged between 41 and 48 blood pressure low, from her elbows to her hand were tingling along with both of her legs. A little pinching in the middle of her chest, her stuttering and thought process was so bad she would just give up when trying to talk. Like yourself all of the CT scans, Mri scans, heart tests, they ruled out MS, Parkinson's, Bells palsy and so on. She even had a doctor say that this was all in her head and that she needed to be put on depression medication. So we as a family not the Docs decided to stop her from taking the 75 mg. She is out of the hospital, started physical therapy, walking with a walker. However, still not able to hold her babies. Her entire right side of her body is still having issues. Thought process getting better each day. Stuttering is almost gone.
She also has been diagnosed with a Thyroglossal Cyst which unfortunately we were told yesterday that surgery is not an option right now due the possibility of a Thyroid Storm happening.
Other health issues, She also has CardioNeurogenic and taking Florinef, (low blood pressure) low salt balance
Any suggestions on how to talk with the doctors to actually get results and to get help for her?
Yes, just two weeks ago she was diagnosed with an under active Thyroid (hypothyroidism) , Hashimoto, as well as a Thyroglossal Cyst. Was also told that it appears that she has a small cyst within the walls of the Thyroid. However, the cyst is currently too smal for a Biopsy. Her doctors had placed her on 75 mg of the Synthroid which she stop taking while in the hospital.
Why would you take your daughter off the synthroid, when she is hypothyroid and needs thyroid medication? The thyroid controls heart rate; therefore, when the thyroid is under active (hypo), low heart rate and blood pressure are common and clearly indicates a need for medication.
How long had your daughter been taking the medication? Have you started her back on a replacement hormone?
I don't understand the reference to thyroid storm, which is causes by having too much thyroid hormones.
If you have a lab report which gives her actual hormone levels, please post them, so members can better assess what's going on. Be sure to include reference ranges, since these vary lab to lab and must come from her own report.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.